# SDR SWAA970001

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

EXPERIENCED NUMBER 2 ENGINE VIBRATION IN FLIGHT.  CREW PERFORMED ENGINE SHUTDOWN CHECKLIST.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN DAL.  REPLACED ENGINE ASSEMBLY PER BOEING M/M.
